mario sigalotti
mario sigalotti
Verified email at inria.fr - Homepage
Title
Cited by
Cited by
Year
Controllability of the discrete-spectrum Schrödinger equation driven by an external field
T Chambrion, P Mason, M Sigalotti, U Boscain
Annales de l'IHP Analyse non linéaire 26 (1), 329-349, 2009
1472009
A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds
AA Agrachev, U Boscain, M Sigalotti
arXiv preprint math/0609566, 2006
1022006
A weak spectral condition for the controllability of the bilinear Schrödinger equation with application to the control of a rotating planar molecule
U Boscain, M Caponigro, T Chambrion, M Sigalotti
Communications in Mathematical Physics 311 (2), 423-455, 2012
922012
Two-dimensional almost-Riemannian structures with tangency points
AA Agrachev, U Boscain, G Charlot, R Ghezzi, M Sigalotti
Annales de l'IHP Analyse non linéaire 27 (3), 793-807, 2010
612010
Approximate controllability, exact controllability, and conical eigenvalue intersections for quantum mechanical systems
U Boscain, JP Gauthier, F Rossi, M Sigalotti
Communications in Mathematical Physics 333 (3), 1225-1239, 2015
602015
Geometric properties of solutions to the anisotropic p-Laplace equation in dimension two
G Alessandrini, M Sigalotti
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE SERIES A1 MATHEMATICA 26 (1), 249-266, 2001
572001
On the Local Structure of Optimal Trajectories in R3
AA Agrachev, M Sigalotti
SIAM journal on control and optimization 42 (2), 513-531, 2003
542003
Adiabatic control of the Schrödinger equation via conical intersections of the eigenvalues
UV Boscain, F Chittaro, P Mason, M Sigalotti
IEEE transactions on automatic control 57 (8), 1970-1983, 2012
522012
Multi-input Schrödinger equation: controllability, tracking, and application to the quantum angular momentum
U Boscain, M Caponigro, M Sigalotti
Journal of Differential Equations 256 (11), 3524-3551, 2014
512014
Uniform stabilization for linear systems with persistency of excitation: the neutrally stable and the double integrator cases
A Chaillet, Y Chitour, A Loría, M Sigalotti
Mathematics of Control, Signals, and Systems 20 (2), 135-156, 2008
432008
Generic controllability properties for the bilinear Schrödinger equation
P Mason, M Sigalotti
Communications in Partial Differential Equations 35 (4), 685-706, 2010
422010
On the algebraic characterization of invariant sets of switched linear systems
P Riedinger, M Sigalotti, J Daafouz
Automatica 46 (6), 1047-1052, 2010
412010
Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces
FM Hante, M Sigalotti
SIAM Journal on Control and Optimization 49 (2), 752-770, 2011
402011
Stars of vibrating strings: switching boundary feedback stabilization
M Gugat, M Sigalotti
Networks and Heterogeneous Media 5 (2), 299-314, 2010
402010
The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent
Y Privat, M Sigalotti
ESAIM: Control, Optimisation and Calculus of Variations 16 (3), 794-805, 2010
392010
Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions
D Barilari, U Boscain, E Le Donne, M Sigalotti
Journal of Dynamical and Control Systems 23 (3), 547-575, 2017
372017
On the stabilization of persistently excited linear systems
Y Chitour, M Sigalotti
SIAM journal on control and optimization 48 (6), 4032-4055, 2010
312010
On some open questions in bilinear quantum control
U Boscain, T Chambrion, M Sigalotti
2013 European Control Conference (ECC), 2080-2085, 2013
302013
Lipschitz classification of almost-Riemannian distances on compact oriented surfaces
U Boscain, G Charlot, R Ghezzi, M Sigalotti
Journal of Geometric Analysis 23 (1), 438-455, 2013
292013
Stability analysis of singularly perturbed switched linear systems
F El Hachemi, M Sigalotti, J Daafouz
IEEE Transactions on Automatic Control 57 (8), 2116-2121, 2011
292011
The system can't perform the operation now. Try again later.
Articles 1–20